# SDR SIMA200912801

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,306 hours, 22,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A 16.3 INCH BY 2.9 INCH CUT OUT TO REMOVE THE DAMAGE.  FABRICATED A 19.3 INCH BY 3.6 INCH DOUBLER FROM EPNEM53-EP54701, A 16.2 INCH BY 3.0 INCH FILLER FROM EPNEM53-EP54703 AND TWO SHIMS FROM AL2024T3 0.090 INCH ONE 6.2 INCH BY 1.1 INCH AND THE OTHER 7.5 INCH BY 1.1 INCH.  CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10 FIGURE 202.  AIRCRAFT RETURNED TO SERVICE.
